MAUDE Adverse Event Report: Critikon de Mexico S. de R.L. de C.V. Giraffe; Warmer, Infant Radiant

Critikon de Mexico S. de R.L. de C.V. Giraffe; Warmer, Infant Radiant
Model Number Warmer
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/26/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that there was a malfunction during pre-use checkout resulting in unavailable oxygen therapy.There was no patient involvement.
 
Additional Manufacturer Narrative
Ge healthcare¿s investigation into the reported occurrence is ongoing.A follow-up report will be issued when the investigation has been completed.Block a: no report of patient involvement.Legal manufacturer: gehc trout - 3114 n grandview blvd.Usa waukesha, wi 53188.

Brand Name
Giraffe
Common Device Name
Warmer, Infant Radiant
Manufacturer (Section D)
Critikon de Mexico S. de R.L. de C.V.
calle valle del cedro 1551
juarez 32575
MX  32575
Manufacturer (Section G)
Critikon de Mexico S. de R.L. de C.V.
calle valle del cedro 1551
juarez 32575
MX   32575
Manufacturer Contact
michaela moore
3030 ohmeda drive
madison, WI 53718
MDR Report Key50867675
Report Number3008729547-2026-00087
Device Sequence Number16120848
Product Code FMT
UDI-Device Identifier00840682103923
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
K201628
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberWarmer
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2026
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/06/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown